# SDR SWAA2024071211585

- Difficulty date: July 12, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 65,434 hours, 35,759 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Condition: Incorrect
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON REMOVALOF THE FWD SER DR SLIDE CONAINER INCORRECT HARDWARE WAS FOUND<[01] REMOVED INCORRECT FWD SERVICE DOOR SLIDE CONTAINER BOLT AND REPLACED WITH CORRECT SLIDE CONTAINER BOLT PER MT 725-61-06.;[02] INSPECTION C/W REMOVED INCORRECT FWD SERVICE DOOR SLIDE CONTAINER BOLT AND REPLACED WITH CORRECT SLIDE CONTAINER BOLT PER MT 725-61-06.
